# SDR A6WA200740627

- Difficulty date: November 16, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 8,736 hours, 8,132 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Gouged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT MLG DOOR GOUGED AT LOWER FORWARD CORNER LOADING EDGE.  (M) DAMAGED REPLACED IAW REO 601R-52-82-034.
